# SDR MASA200601235

- Difficulty date: May 2, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 6,659 hours, 4,682 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5015 CLT.  SPOILER/STAB FAULT STATUS ON TAXI.  MX CONTROL PERFORMED SPOST1/2 WITH FLIGHT CREW.  NO FURTHER FAULTS NOTED.
